Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Splitting endomorphisms


Author: Reinhold Baer
Journal: Trans. Amer. Math. Soc. 61 (1947), 508-516
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1947-0020561-7
MathSciNet review: 0020561
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert Quasigroups, I and II, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 507-519 and vol. 55 (1944) pp. 401-419. MR 0009962 (5:229c)
  • [1] R. Baer The homomorphism theorems for loops, Amer. J. Math. vol. 67 (1945) pp. 450-460. MR 0012302 (7:7c)
  • [2] -The double chain condition in cyclic operator groups, Amer. J. Math. vol. 69 (1947) pp. 37-45. MR 0019613 (8:437c)
  • [1] R. H. Bruck Contributions to the theory of loops, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 245-354. MR 0017288 (8:134b)
  • [1] H. Fitting Über die direkten Produktzerlegungen einer Gruppe in direkt unzerlegbare Faktoren, Math. Zeit. vol. 39 (1934) pp. 16-30. MR 1545486
  • [1] N. Jacobson The theory of rings, Mathematical Surveys, vol. 2, 1943. MR 0008601 (5:31f)
  • [1] V. Korínek Sur la decomposition d'un group en produit direct des sousgroups, Časopis pro pěstování matematiky a fysiki vol. 66 (1937) pp. 261-286.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0020561-7
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society